MathSciNet Relay Station
MathSciNet bibliographic data
MR664050 58B20 (46B99)
Kalton, N. J.; Swanson, R. C. A symplectic Banach space with no Lagrangian subspaces. Trans. Amer. Math. Soc. 273 (1982), no. 1, 385–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement